| Catalog Number |
657450S |
| Medical Device Problem Codes |
Material Fragmentation (1261); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The screw has appears to loose threads and not properly screw into a ankle plate that required revision of just the screw and an overall 10 minutes delay to surgery.
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
Correction - please refer to d9 - the product was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no additional information was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If any further information is provided or the device is returned, the complaint report will be updated.
Event or Problem Description
Additional Manufacturer Narrative
See new information in b5 executive summary.Correction- h6 (device code and component code).
Event or Problem Description
As reported: "the screw has appears to loose threads and not properly screw into a ankle plate that required revision of just the screw and an overall 10 minutes delay to surgery." further details received from surgeon: "this was the variax distal fibular locking screw.I was attempting to put a syndesmosis screw through the plate.The screw was at an acute angle.The first of the syndesmosis screws went in with no problem but on applying the second it was noted a coil of metal was appearing at the screw hole.The screw removed the debris washed out and a second screw inserted with no problems.It was a non-locking screw.It may be due to the acute angle required.A number of locking and non-locking screws had been inserted successfully and a more horizontal angle with no concerns.The bone quality wasn't particularly hard and infact this screw may have gone through a fracture line in the fibular but was engaged into the tibia bicortically.It was put in by hand and was drilled before inserting.4 distal locking screws and 2 proximal non locking screws had already been inserted." "it may have been the lining of the screw hole.But given the complexity of the fracture reduction and that when i put another screw in, nothing came of again.".